# SDR SIMA20200922002

- Difficulty date: September 22, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 49,889 hours, 42,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT EXTERIOR EMERGENCY LIGHT INOP.  C/A: R&R EXTERNAL EMERGENCY LIGHT LAMP, IAW EMB 145 AMM 33-50-10.  OPS CHECK GOOD, IAW EMB 145 AMM 33-50-00.
